MathSciNet Relay Station
MathSciNet bibliographic data
MR1219203 (94d:60050) 60F15 (60F05 62G30)
Maller, R. A. Quadratic negligibility and the asymptotic normality of operator normed sums. J. Multivariate Anal. 44 (1993), no. 2, 191–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement